Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 10 found articles
 
 
  Subordinated Gaussian random fields in elliptic partial differential equations
 
 
Title: Subordinated Gaussian random fields in elliptic partial differential equations
Author: Merkle, Robin
Barth, Andrea
Appeared in: Stochastic partial differential equations
Paging: Volume 11 () nr. 2 pages 819-867
Year: 2022-03-18
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands